24 Downloads (Pure)

Abstract

Consider the unstable manifold of a hyperbolic periodic orbit of an ordinary differential equation under C1 perturbations of the vector field and under approximation by a one-step numerical method, which is at least first order. Trajectories bounded backwards in time near the periodic orbit perturb Hausdorff continuously. This result as applied to numerical perturbations improves on Alouges-Debussche [1], who give only continuity of the unstable maniford, and on Beyn [3], who gives continuity of trajectories only when the periodic orbit is unstable. As a corollary, we find that attractors perturb Hausdorff continuously when the attractor equals a union of locally continuous unstable manifolds of invariant sets
Original languageEnglish
Pages (from-to)963-989
JournalNumerical Functional Analysis and Optimization
Volume17
Issue number9-10
DOIs
Publication statusPublished - 1 Jan 1996

Fingerprint Dive into the research topics of 'Periodic orbits and unstable manifolds'. Together they form a unique fingerprint.

Cite this